MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Model Number LIPC
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ldl_c ldl-cholesterol plus 2nd generation results for 1 patient on a cobas 6000 c 501 module.On (b)(6)2023, the initial ldl result was 714 u/l.The sample was diluted and repeated and the result was 750 u/l.The initial results were reported outside of the laboratory.On (b)(6)2023, another sample was collected from the patient.The sample was sent to another laboratory and the ldl result was 40 u/l.On (b)(6)2023, a third sample was collected from the patient.The sample was run on the customer's c501 analyzer and the result was 36 u/l.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The correct test is lipc lipase colorimetric assay, not ldl_c ldl-cholesterol plus 2nd generation as stated in section b5 of the initial report.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
LIPC
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16548085
Report Number1823260-2023-00814
Device Sequence Number6043065
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberLIPC
Device Catalogue Number03029590322
Device Lot Number66083001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown